Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Cohomology of $ \Omega (G/U)$


Author: Larry Smith
Journal: Proc. Amer. Math. Soc. 19 (1968), 399-404
MSC: Primary 57.45; Secondary 55.00
MathSciNet review: 0226672
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.45, 55.00

Retrieve articles in all journals with MSC: 57.45, 55.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0226672-4
Article copyright: © Copyright 1968 American Mathematical Society